# SDR UPS97822365

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5613862
- Condition: Cracked
- Location: Bs 8-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONG 36 STA 8-36 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW DWG 5613862, SRM 51-1-20, 51-1-21 AND 51-2-0.
